Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Citalopram 40mg withdrawal - please help  (Read 530 times)

0 Members and 1 Guest are viewing this topic.

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 1054
  • Country: us
  • Rec's: 24
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Citalopram 40mg withdrawal - please help
« Reply #10 on: August 19, 2014, 01:52:21 PM »
Thank you never quit! :)
I hate being on tablets, I feel sort of ashamed that I can't deal with my own mind. I know I shouldn't feel like that but I just don't want too be on them forever.

This was so TRUE about me, I felt I was too weak and shame prevented me from taking any prescription medications for about 10 years  ::)

Since, Most Anxiety Disorders have Biological roots and genetics roots - we now know it runs in families.  Thanks Dad and Mom !!   :laugh3:

This is an excerpt from a famous classic book from Dr. David V. Sheenan - "The Anxiety Disease"
 
"Anxiety is not always psychological but rather a disease that can now be controlled. The symptoms are devastating: sudden unprovoked attacks of anxiety-accompanied by skipping and racing of the heart, shortness of breath, lightheadedness, dizzy spells. Even worse is the fear that you are losing your mind. But here's the good news. The more unexpected and unprovoked the attacks or the symptoms, the more likely that the victim is suffering from a biologically beset disease. What's more, medical science can now overcome this disease in virtually all cases through a combination of drugs and behavior therapy."
- Dr. David V. Sheenan


Because, so many people suffer from this mistaken belief and stigma of shame, you might want to create a new posting about your experience - I know others on the internet will find it, and it will help them, by bringing them some comfort.

Maybe something like "Is it normal to feel ashamed and not strong enough to deal with this without Meds?" - I think you would be surpirised by how many people will respond to your post - because I am sure most of have dealt with this guilt and shame and have wasted years of our lives in unnecessary pain - like I did  ::)

Anyways, just a thought.

Hope you feel better - Hang in there !   :action-smiley-065:

Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline Frotob

  • Full Member
  • ***
  • Posts: 124
  • Country: 00
  • Rec's: 3
  • Gender: Male
  • I gots the anxiety
    • Poke This Member
Re: Citalopram 40mg withdrawal - please help
« Reply #11 on: August 19, 2014, 04:02:37 PM »
I have never felt ashamed of taking psych meds. . . I've always felt as though I owed it to myself to try them if they helped. The stigma is dying out with the older generations, none of my friends give half a ***** that I've got anxiety and are happy to see I'm doing better. Everyone's got problems, seeking help for them is not indicative of weakness. . . Anxiety produces real physical symptoms, and for many - the mental anguish is more of a burden than the physical symptoms.

I live in Florida, I can relate it to using sunscreen to prevent a sunburn. . . Am I weak for using sunscreen when I could just get burnt and deal with it? Or foolish for getting sunburnt?
Bookmark and Share

Offline Chloe1990

  • Sr. Member
  • ****
  • Posts: 388
  • Country: gb
  • Rec's: 1
  • Gender: Female
  • Mood: Indescribable
    Indescribable
  • Personal text
    • Poke This Member
Re: Citalopram 40mg withdrawal - please help
« Reply #12 on: August 21, 2014, 02:26:32 AM »
That's a very good point Frotob.
Thanks for all your replies I'm still feeling dizzy. The room isn't spinning but I'm feeling off still.
Bookmark and Share

Offline Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 1054
  • Country: us
  • Rec's: 24
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Citalopram 40mg withdrawal - please help
« Reply #13 on: August 21, 2014, 02:41:25 AM »
Unfortunately our bodies have a mind of their own ....

But you are on the right track ... It only a matter of time ... Before your body will Reset Itself - back to normal.

Hang in There! :action-smiley-065:
Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline Chloe1990

  • Sr. Member
  • ****
  • Posts: 388
  • Country: gb
  • Rec's: 1
  • Gender: Female
  • Mood: Indescribable
    Indescribable
  • Personal text
    • Poke This Member
Re: Citalopram 40mg withdrawal - please help
« Reply #14 on: August 21, 2014, 02:43:35 AM »
Thank you! It's frightening me slightly as my health anxiety goes through the roof. The tingling is still in both feet as well. I'm hoping this is all part of the tablet situation and not something more sinister
Bookmark and Share

Tags: